# SDR UPS07850483

- Difficulty date: August 6, 2007
- Submitted: August 24, 2007
- Operation: Air carrier
- Aircraft: N874UP
- Make and model: Doug DC-8-73F
- Aircraft serial: 46074
- Aircraft time: 80,068 hours, 26,879 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Fitting
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C1 STA 1060 FRAME FITTING IS GOUGED.  REMOVED FRAME FITTING AT STA 1060 IAW SRM 51-3-0.  LOCATED, DRILLED UP AND INSTALLED NEW FRAME FITTING AT STA 1060 IAW SRM 51-03-02 AND SRM 51-1-20D.
